Reply to: Renal impairment during the treatment of telaprevir with peginterferon and ribavirin in patients with chronic hepatitis C
MetadataShow full item record
CitationSakin, Y. S., Polat, Z., Demirci, H., Kekilli, M., Uygun, A., Bağcı, S. (2014). Reply to: Renal impairment during the treatment of telaprevir with peginterferon and ribavirin in patients with chronic hepatitis C. Hepatology Research, 44(9), 1037-1037.
Dear Editor, We read with great interest the recently published article by Fukuda et al. 1 The authors indicate that there is significant correlation between serum telaprevir (TVR) level and bodyweight and suggest that adjustment of TVR dose according to bodyweight would avoid renal impairment during treatment. Herein, we want to present a case in which renal impairment completely reversed after discontinuation of TVR, and ribavirin dose reduction seemed to be important in improving renal impairment until therapy.